# SDR DALA1171263741

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 34,937 hours, 14,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EGRESS LIGHTING CAPACITANCE CHECK, 5 OF 9  POWER SUPPLIES DID NOT PASS.  REPLACED THE BATTERIES IN POWER SUPPLY #S: M1674, M1671, M1670, M1672, M1673.  CHECKS GOOD.
